# SDR A6WA2017011144740

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 35,821 hours, 33,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3103251
- Condition: Damaged
- Location: Bs 612-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT BS 615, LBL 9 IS CORRODED AND GOUGED.
